REAL

Items where Author is "Gheorghiu, Calin-Ioan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Rodríguez-López, Jorge and Precup, Radu and Gheorghiu, Calin-Ioan (2022) On the localization and numerical computation of positive radial solutions for $\phi $-Laplace equations in the annulus. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (47). pp. 1-22. ISSN 1417-3875

This list was generated on Thu Mar 27 13:02:06 2025 CET.